hey family, its been some days, i was doing so great when i added estroven to my premarin, my moods and all the fun stuff from the good old menopause. well the last 2 days has gotten hard again. i had an attack, found myself sleeping all day. i live with my inlaw, and it can be very stressfull here. could it be enviromental? my husbands papa (father) is very very moody, and at times so is my husband. it drives me nuts to the point i dont look forward to comming home at times. its like this constant heaviness in this house. i blessed it once and it was well for a while. i believe there is a spiritual warfare going on in my home, for all you christians you know what im talking about, and for those of other reigions i apologize if you dont agree with my belief system. my taper still on track, 125, was real rough when i came home from the hospital cause my body was in full blown withdrawls and i swear i felt little zaps of electricity going thru my bones. and as soon as i took a dose it went away. also this is not on any subject, but when investing in my 401k, is 15% the normal? or is it 10% or more?, aloha, leanne
Depression, anxiety and panic - could it be enviromental?
- 24 Mar 2012 by 808wahine96734
- 25 March 2012
Hey Leanne - I say keep giving it to God, I know it is hard, I live next door to my father who is not the most positive person in the world. I totally understand the heaviness in the house. FELT IT!! Give it to our Lord and continue having faith. God Bless you and yours - Nena
I agree with nenag, Keep giving it to God. I know it is soo hard to deal with. But tell yourself..This too shall pass. I'm sorry you're having such a rough time of it. Know that you are in my thoughts and in my prayer's. Maybe the situation will change soon for you. I am here if you need to talk to anytime. Remember your friends, and the people that care about you, and mainly that God will get you through this tough time too. Love Ruth
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Oct 2009 • 4 answers
Posted 4 Jul 2010 • 2 answers
Posted 24 Feb 2013 • 12 answers
Posted 27 Mar 2013 • 17 answers
Posted 25 Jul 2017 • 2 answers